You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Review: Modern Applied U-Statistics by Jeanne Kowalski; Xin M. Tu

Reviewed Work: Modern Applied U-Statistics by Jeanne Kowalski, Xin M. Tu
Review by: David H. Annis
Journal of the American Statistical Association
Vol. 103, No. 484 (Dec., 2008), p. 1718
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page